# SDR SWIA2020012347959

- Difficulty date: January 15, 2020
- Submitted: January 23, 2020
- Operation: Air carrier
- Aircraft: N257SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000648
- Aircraft time: 6,971 hours, 5,291 cycles
- System (JASC): 2300 · Communications System
- Part: Antenna
- Condition: Inoperative
- Location: Atg
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

D: GOGO REPORTS THE LEFT ATG ANTENNA V-POL IS SHOWING LOW PERFORMANCE. REPLACE LH ATG ANTENNA. AFTER INSTALLATION PERFORM A VSWR TEST ON THE LH ATG ANTENNA PER STC ST04216AT DOCUMENT 170-2365-02-1002 PARA 3. P/N P17204 - ANTENNA, P/N P17972 - GASKET      (C-CHECK)   RO:1/22/2020REMOVED AND REPLACED LEFT HAND ATG ANTENNA REF EMB STC DOC. OPERATIONAL CHECK GOOD REF EMB STC. VSWR TEST GOOD REF EMB STC.
